Skip to Content
Excedrin Migraine Relief Caplets for Migraine Symptoms, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 100 Count

Price:

67.62 CA$


Horse Guard 4.6 lb, Equine Vitamin Mineral Supplement with Organic Selenium & Vitamin E
Horse Guard 4.6 lb, Equine Vitamin Mineral Supplement with Organic Selenium & Vitamin E
155.20 CA$
155.20 CA$
MaryRuth Organics Sugar Free Immunity Gummies | Powerful Blend | Elderberry Vitamin C & Zinc | Vitamin D3 & Echinacea | Immune Support Supplement | Gummies for Kids & Adults | Vegan | Non GMO | 90ct
MaryRuth Organics Sugar Free Immunity Gummies | Powerful Blend | Elderberry Vitamin C & Zinc | Vitamin D3 & Echinacea | Immune Support Supplement | Gummies for Kids & Adults | Vegan | Non GMO | 90ct
96.72 CA$
96.72 CA$

Excedrin Migraine Relief Caplets for Migraine Symptoms, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 100 Count

https://nutricity.ca/web/image/product.template/91735/image_1920?unique=be3c60c
(0 review)
11 sold in last 24 hours
  • One bottle of 100 Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms
  • Excedrin Migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect
  • Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea
  • Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine
  • Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier
  • Migraine relief medicine available in convenient caplet form
  • For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes
  • HSA and FSA eligible product

67.62 CA$ 67.62 CAD 67.62 CA$ Tax Included

Not Available For Sale

(0.69 CA$ / Units)
7 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Brand
  • Product Type

This combination does not exist.

Contact Us
Medication Acetaminophen
Ingredients Hypromellose, Titanium Dioxide, Icrocrystalline Cellulose, Stearic Acid, Carnauba Wax, Povidone, Propylene Glycol, Polysorbate 20, Simethicone, Sorbitan Monolaurate, Fd&c Blue No. 1, Inactive Ingredients: Benzoic Acid, Light Mineral Oil, Low-Substituted Hydroxypropyl Cellulose, Active Ingredients: Acetaminophen 250 Mg-Pain Reliever Aspirin 250 Mg (nsaid*)-Pain Reliever Caffeine 65 Mg-Pain Reliever Aid *nonsteroidal Anti-Inflammatory Drug
Brand Excedrin, Glaxosmithkline
Expiry Date Dec 2027
Item Weight 3.46 Ounces
Product Benefits Headache Relief
Item Dimensions L X W X H 2.07 X 4.28 X 2.07 Inches
Specific Uses For Product Nausea
Product Type Medication
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Excedrin Migraine Relief Caplets provide migraine relief fast, making Excedrin Migraine the number 1 neurologist recommended OTC treatment for migraines (1). Excedrin works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain relievers and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. Get migraine relief fast with Excedrin, the headache expert. (1) Among OTC medicine for migraines IQVIA, Inc., 2018

Important information

Ingredients

Active Ingredients: Acetaminophen 250 mg - Pain reliever Aspirin 250 mg (NSAID*) - Pain reliever Caffeine 65 mg - Pain reliever aid *nonsteroidal anti-inflammatory drug; Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue no. 1, hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.07 x 4.28 x 2.07 inches; 3.46 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products